Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Molecular bases of pathological growth
Author: Argente, J.
Perez-Jurado, L.
Sotos, J.
Argente, J.
Citation: International Journal on Disability and Human Development, 2000; 1(4):179-210
Publisher: Freund Publishing
Issue Date: 2000
ISSN: 2191-1231
Statement of
Jesus Argente, Luis A. Perez-Jurado and Juan F. Sotos
Description: Published online 2011- International Journal on Disability and Human Development, Published in print 2000- The Journal of Endocrine Genetics (former title).
Rights: ©2011 by Walter de Gruyter GmbH & Co
RMID: 0030082506
DOI: 10.1515/IJDHD.2000.1.4.179
Appears in Collections:Medicine publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.